MAUDE Adverse Event Report: MASIMO - 15750 ALTON PKWY RAD-8, HORIZONTAL; OXIMETER

MASIMO - 15750 ALTON PKWY RAD-8, HORIZONTAL; OXIMETER
Model Number 26816
Medical Device Problem Code Sensing Intermittently (1558)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional manufacturing narrative: the device has not been returned to the investigation facility to allow for an analysis to be performed.If the product is received for evaluation or new information is obtained, a follow up report will be submitted.
 
Event or Problem Description
The customer reported the device breaks off during the measurement.No patient impact or consequences were reported.
 
Additional Manufacturer Narrative
The returned device was evaluated.The device was received in sleep mode.In this mode of operation, the display will power off while taking measurements and the unit will not alarm or show measurements unless a button is pressed.When the device was set to standard mode, the device was determined to be functioning as designed.
 
Event or Problem Description
The customer reported "the device breaks off during the measurement." no patient impact or consequences were reported.

Brand Name
RAD-8, HORIZONTAL
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 15750 ALTON PKWY
15750 alton pkwy
irvine CA 92618
Manufacturer (Section G)
MASIMO - MEXICALI
industrial vallera de mexicali calzada del oro, no.2001
mexicali, baja california 21600
MX   21600
Manufacturer Contact
tahereh sedighi
15750 alton pkwy
irvine, CA 92618
9492977862
MDR Report Key16664646
Report Number3019388613-2023-00102
Device Sequence Number12416095
Product Code DQA
UDI-Device Identifier00843997005647
UDI-Public00843997005647
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K092838
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 03/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26816
Device Catalogue Number9190
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2023
Supplement Date Received by Manufacturer05/30/2023
Initial Report FDA Received Date04/03/2023
Supplement Report FDA Received Date06/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/25/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown